# SDR CALA0500334

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 21,691 hours, 3,407 cycles
- Engine: Ge CF680C2*
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: R-3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-3 EMERGENCY EXIT DOOR INTERIOR HANDLE DOES NOT BACK AGAINST THE DOOR LINING AT ONCE DURING OPERATIONAL CHECK. THIS WOULD HAVE PREVENTED THE EMERGENCY ESCAPE SLIDE FROM DEPLOYING. PERFORMED TORSION SPRING ADJUSTMENT ON THE TORQUE TUBE IAW MM 52-22-01. PAGE 511. OPERATIONAL CHECKS OF THE EMERGENCY DOOR WERE GOOD.
